# SDR RAAAB195004

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 3 YEAR CPCP INSPECTION PER CARD S3-54102, FOUND FLOOR BEAM CRACKED AT FASTENER HOLE BS 1070 RBL 3.  REPAIRED PER SRM 51-40-4 FIG 1.
